Bulletin of the American Mathematical Society

The Heaviside operational calculus

H. W. March

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 33, Number 3 (1927), 311-318.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183492106

Mathematical Reviews number (MathSciNet)
MR1561372

Zentralblatt MATH identifier
53.0380.01

Citation

March, H. W. The Heaviside operational calculus. Bull. Amer. Math. Soc. 33 (1927), no. 3, 311--318. http://projecteuclid.org/euclid.bams/1183492106.


Export citation

See also

  • Cited work: J. R. Carson. The Heaviside operational calculus. Bull. Amer. Math. Soc., Volume 32, Number 1 (1926), 43--68.